Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The automorphism group of an abelian $ p$-group and its normal $ p$-subgroups

Author: Jutta Hausen
Journal: Trans. Amer. Math. Soc. 182 (1973), 159-164
MSC: Primary 20K30
MathSciNet review: 0325808
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {\mathbf{\Gamma }}$ be the automorphism group of a nonelementary reduced abelian p-group, $ p \geq 5$. It is shown that every noncentral normal subgroup of $ {\mathbf{\Gamma }}$ contains a noncentral normal subgroup $ {\mathbf{\Delta }}$ of $ {\mathbf{\Gamma }}$ such that $ {{\mathbf{\Delta }}^p} = 1$. Furthermore, every cyclic normal subgroup of $ {\mathbf{\Gamma }}$ is contained in the center of $ {\mathbf{\Gamma }}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20K30

Retrieve articles in all journals with MSC: 20K30

Additional Information

PII: S 0002-9947(1973)0325808-0
Keywords: Abelian p-group, automorphism group, normal subgroups of automorphism groups
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia